# SDR CA071010009

- Difficulty date: October 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 223002
- Condition: Cracked
- Location: Hyd System
- Part time: 18,203 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS INBOUND WHEN CREW REPORTED THE AIRCRAFT HAD LOST ALL HYDRAULIC PRESSURE. EMERGENCY GEAR EXTENSION WAS USED AND AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE DISCOVERED A 6 CENTIMETER CRACK LOCATED ON THE TOP SHOULDER AREA OF THE HYDRAULIC ACCUMULATOR CAP. (TC NR 20071010009)
